Clinical Research in Cardiology

, Volume 95, Issue 7, pp 379–382

Use of heparin upon reoperation in a pediatric patient with heparin-induced thrombocytopenia after disappearance of antibodies

Authors

    • Deutsches Herzzentrum MünchenKlinik für Herz-Gefäßchirurgie an der Technischen Universität München
  • W. Dietrich
    • Department of AnaesthesiologyDeutsches Herzzentrum München
  • S. Braun
    • Department of Laboratory MedicineDeutsches Herzzentrum München
  • M. Kostolny
    • Deutsches Herzzentrum MünchenKlinik für Herz-Gefäßchirurgie an der Technischen Universität München
  • A. Eicken
    • Department of Paediatric Cardiology and Congenital Heart DiseaseGerman Heart Center Munich at the Technical University Munich
  • R. Lange
    • Deutsches Herzzentrum MünchenKlinik für Herz-Gefäßchirurgie an der Technischen Universität München
CLINICAL CORRESPONDENCE

DOI: 10.1007/s00392-006-0392-9

Cite this article as:
Schreiber, C., Dietrich, W., Braun, S. et al. Clin Res Cardiol (2006) 95: 379. doi:10.1007/s00392-006-0392-9
Download to read the full article text

Copyright information

© Steinkopff-Verlag 2006